Jeff A. Bilmes's Publications

Sorted by DateClassified by Publication TypeClassified by Research CategorySorted by First Author Last NameClassified by Author Last Name

Generalized Submodular Information Measures: Theoretical Properties, Examples, Optimization Algorithms, and Applications

Rishabh Iyer, Ninad Khargonkar, Jeff Bilmes, and Himanshu Asnani. Generalized Submodular Information Measures: Theoretical Properties, Examples, Optimization Algorithms, and Applications. IEEE Transactions on Information Theory, 68(2):752 – 781, February 2022.

Download

[PDF] [gzipped postscript] [postscript] [HTML] 

Abstract

(unavailable)

BibTeX

@ARTICLE{subinfomeasures2022,
  author={Iyer, Rishabh and Khargonkar, Ninad and Bilmes, Jeff and Asnani, Himanshu},
  journal={IEEE Transactions on Information Theory},
  title={Generalized Submodular Information Measures: Theoretical Properties, Examples, Optimization Algorithms, and Applications},
  year={2022},
  volume={68},
  month={February},
  number={2},
  pages={752 -- 781},
  doi={10.1109/TIT.2021.3123944},
}

Share


Generated by bib2html.pl (written by Patrick Riley ) on Wed Jun 07, 2023 13:40:03